Show simple item record

dc.contributor.authorAgarwal, Ravi
dc.contributor.authorO’Regan, Donal
dc.contributor.authorStaněk, Svatoslav
dc.date.accessioned2018-09-20T15:59:10Z
dc.date.available2018-09-20T15:59:10Z
dc.date.issued2009-01-01
dc.identifier.citationAgarwal, Ravi; O’Regan, Donal; Staněk, Svatoslav (2009). Positive and maximal positive solutions of singular mixed boundary value problem. Open Mathematics 7 (4), 694-716
dc.identifier.issn2391-5455
dc.identifier.urihttp://hdl.handle.net/10379/10156
dc.description.abstractThe paper is concerned with existence results for positive solutions and maximal positive solutions of singular mixed boundary value problems. Nonlinearities h(t;x;y) in differential equations admit a time singularity at t=0 and/or at t=T and a strong singularity at x=0.
dc.publisherWalter de Gruyter GmbH
dc.relation.ispartofOpen Mathematics
dc.subjectsingular mixed problem
dc.subjectpositive solution
dc.subjectmaximal positive solution
dc.subjecttime singularity
dc.subjectspace singularity
dc.subjectlower and upper functions
dc.subjectdegenerate parabolic equation
dc.subjectdifferential-equations
dc.subjectnonnegative solutions
dc.subjectviscosity solutions
dc.subjectextremal solutions
dc.subjectexistence
dc.titlePositive and maximal positive solutions of singular mixed boundary value problem
dc.typeArticle
dc.identifier.doi10.2478/s11533-009-0049-9
dc.local.publishedsourcehttp://www.degruyter.com/downloadpdf/j/math.2009.7.issue-4/s11533-009-0049-9/s11533-009-0049-9.xml
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record